# SDR UIEA2021021200289

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 8,359 hours, 13,615 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG RH TRANSLATING AFT LOWER TAIL FOUND CRACK( #2 ENG RH TRANSLATING AFT LOWER TAIL PERFORMED LAYUP REPAIR AS PER ST ENGINEERING CMM 78-32-31 PAR.5.B REV 60 REV DATE 01 SEPT 2020. )
